# SDR SWIA200922576

- Difficulty date: September 12, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 29,129 hours, 41,473 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Switch
- Condition: Out Of Rig
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CARGO BIN LIGHT BURNED SUITCASE.  (FLT 7788)  RE-RIGGED CARGO DOOR LIGHT SWITCH ACTUATING ASSEMBLY.
